Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 325, NWS Atlanta, GA

October 25, 2010Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 5:38 PM EDT for Emanuel County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 5:38 PM EDT (21:38 UTC)
Expired
Oct 25, 2010, 6:02 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Emanuel County, GA

The radar

The Charleston,SC radar (KCLX), 106 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr
Oct 25, 3:06 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS52 KFFC 252138
SVRFFC
GAC107-252215-
/O.NEW.KFFC.SV.W.0325.101025T2138Z-101025T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR NUNEZ...
  MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STILLMORE...TWIN CITY AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3254 8202 3253 8205 3255 8209 3251 8215
      3247 8218 3241 8219 3235 8224 3234 8225
      3236 8238 3262 8241 3268 8209 3262 8201
TIME...MOT...LOC 2138Z 260DEG 26KT 3252 8229

$$
1 follow-up statement
990 
WWUS52 KFFC 252202
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON OCT 25 2010

GAC107-252212-
/O.CAN.KFFC.SV.W.0325.000000T0000Z-101025T2215Z/
EMANUEL GA-
602 PM EDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMANUEL COUNTY IS
CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARFIELD.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

LAT...LON 3254 8202 3253 8205 3255 8209 3251 8215
      3247 8218 3241 8219 3235 8224 3234 8225
      3236 8238 3262 8241 3268 8209 3262 8201
TIME...MOT...LOC 2202Z 260DEG 26KT 3255 8209

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:46 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 25, 3:46 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON OCT 25 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORTWAVE HAS PUSHED THROUGH GEORGIA THIS AFTERNOON...AND THE
PRIMARY ACTIVITY ASSOCIATED WITH THIS DISTURBANCE HAS MOVED EAST OUT
OF THE CWA. SHOWERS AND THUNDERSTORMS STILL LINGER ACROSS CENTRAL
GA...AS CLEARING CONDITIONS ALLOWED FOR DIURNAL ACTIVITY TO SPIN UP
THIS AFTERNOON. WITH MODERATE INSTABILITY...WARM AIR ADVECTION INTO
THE REGION...AND VORT MAX ACROSS NORTH GA...BOTH SEVERE AND TORNADO
WATCHES HAVE BEEN ISSUED UNTIL 00Z WHEN DIURNAL HEATING SUPPORT IS
LOST.

WITH THE EXITING SHORTWAVE COMES ANOTHER SYSTEM APPROACHING THE
REGION. AS THE SHORTWAVE MOVES INTO THE MID ATLANTIC STATES BY
TUESDAY MORNING...A BROAD CLOSED LOW DEEPENS OVER THE NORTHERN
PLAINS. AS THIS LOW LOOPS NORTHEASTWARD INTO SOUTHERN CANADA...THE
ASSOCIATED FRONTAL BOUNDARY MOVES TOWARDS THE SOUTHEAST...
APPROACHING NORTHWEST GEORGIA TUESDAY NIGHT AND INTO WEDNESDAY
MORNING. THE BOUNDARY SHOWS LITTLE PROGRESSION FROM WEDNESDAY TO
THURSDAY...KEEPING BEST POPS IN ACROSS NORTH GA...AND POPS
DIMINISHING SOUTH AND EAST. WITH DECENT SHEAR AND MODERATE INSTABILITIES
IN PLACE ACROSS THE CWA ON TUESDAY...THERE IS AN OPPORTUNITY FOR
SOME OF THESE STORMS TO BE SEVERE IN NATURE...WITH DAMAGING WINDS
BEING THE PRIMARY THREAT IN CONJUNCTION WITH CLOUD TO GROUND
LIGHTNING. WITH DECENT SHEAR IN THE LOW LEVELS AND LOW LCL
HEIGHTS...WILL HAVE TO WATCH FOR CIRCULATIONS IN CONVECTION...
ALTHOUGH AT THIS POINT TORNADIC ACTIVITY IS NOT THE MAJOR THREAT.
SPC DOES HAVE N AND NW GEORGIA IN THE SLIGHT RISK FOR SEVERE STORMS
FOR DAY 2...BEGINNING 12Z ON TUESDAY.

TENDED TOWARDS THE HIGHER GUIDANCE TEMPS FOR TUESDAY AND WEDNESDAY LOWS
WITH THE AMPLE CLOUD COVER AND OVERNIGHT SHOWER ACTIVITY TO KEEP
TEMPERATURES ON THE WARMER SIDE. GENERALLY WENT WITH A MAV/MET BLEND
ON THE HIGH TEMPERATURES.

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY ALONG NORTHWEST GA THROUGH WEDNESDAY QUICKLY PUSHES
THROUGH GEORGIA BY THURSDAY EVENING. DRY HIGH PRESSURE BUILDS IN
BEHIND THE FRONT THROUGH THE WEEKEND AND INTO EARLY WEEK KEEPING
THINGS UNEVENTFUL ACROSS THE CWA. NORTHWEST FLOW PREVAILS INTO THE
WEEKEND...SUPPORTING COOLER TEMPERATURES ACROSS THE REGION THROUGH
THE REMAINDER OF THE LONG TERM. SEVERAL UPPER DISTURBANCES IN PLAY
NEXT WEEK COULD MAKE FOR AN EVENTFUL DAY OR TWO.

&&

.AVIATION.../ISSUED 150 PM EDT MON OCT 25 2010/
18Z UPDATE...
MAIN CONVECTION HAS PUSHED THROUGH TAF SITES...WITH CLEARING TREND
NOTED IN SATELLITE...EXPECT ISOLATED DEVELOPMENT MAINLY NORTH BUT
WILL KEEP AN EYE ON ATL AREA SITES FOR POSSIBLE TSRA/CB.  SCT-BKN
060-080 CIGS ALL BUT CSG/MCN...WHERE CIGS NEAR 030.  UPPER LOW MOVES
ACROSS N GA...AND MOISTURE AVAILABLE...SCT-BKN050 CIGS WILL DEVELOP
BY 22-00Z ALL SITES....WITH CIGS LOWERING TO MVFR/IFR/LIFR AFTER
04Z.  1-3SM VISIBILITY ALL SITES BY 09-10Z.  WINDS ARE TRICKY...
MAINLY S...START ATL 170 INITIALLY THROUGH 23Z THEN 190 OVERNIGHT.

//ATL CONFIDENCE...18Z...
MEDIUM TO HIGH CONFIDENCE ON CIG/VISIBILITY ELEMENTS.
LOW TO MEDIUM ON WINDS.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  79  65  80  56 /  20  30  50  60  40
ATLANTA         65  80  67  79  56 /  20  30  60  60  40
BLAIRSVILLE     60  73  61  76  48 /  30  50  90  70  20
CARTERSVILLE    65  80  65  79  50 /  20  40  70  70  20
COLUMBUS        69  85  70  85  64 /  10  30  40  50  40
GAINESVILLE     63  76  64  78  55 /  30  40  70  70  30
MACON           64  85  69  84  63 /  20  20  30  40  50
ROME            63  81  64  78  48 /  20  60  80  70  20
PEACHTREE CITY  63  80  67  80  54 /  20  30  50  60  40
VIDALIA         66  88  69  87  66 /  30  10  10  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MACON...PEACH...PULASKI...
TREUTLEN...TWIGGS...WASHINGTON...WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...CHATTAHOOCHEE...CRAWFORD...CRISP...
MARION...MONTGOMERY...MUSCOGEE...SCHLEY...STEWART...SUMTER...
TALBOT...TAYLOR...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX.

&&

31
Hazardous weather outlook, Oct 25, 11:10 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1110 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE ACROSS
NORTH GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS PORTIONS OF
TENNESSEE AND NORTH GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS EAST OF A MACON TO GREENSBORO
LINE THROUGH EARLY THIS AFTERNOON.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA
THIS MORNING WILL PUSH TO THE EAST AND SOUTHEAST. THIS LINE IS VERY
UNSTABLE WITH CAPES NEAR 2000...LIFTED INDICES IN THE -2 TO -6 RANGE
AND GOOD VERTICAL WIND SHEAR. ISOLATED STORMS ALONG IT HAVE A
HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 25, 4:29 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT MON OCT 25 2010

GAZ092-093-104-105-252100-
429 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN SUMTER...SCHLEY...MACON AND DOOLY COUNTIES UNTIL 500 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AMERICUS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE AMERICUS...LA CROSSE...SHILOH...
NEW ERA...BUMPHEAD...ANDERSONVILLE...METHVINS...ANDERSONVILLE
NATIONAL HISTORIC SITE...PENNINGTON...CLEARVIEW...FLINT RIVER WMA...
OGLETHORPE...FIVE POINTS...DOOLING AND BYROMVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 25, 4:30 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             BONAIRE                 32.54N 83.60W
10/25/2010  E1.75 INCH       HOUSTON            GA   PUBLIC

0300 PM     HAIL             KATHLEEN                32.50N 83.61W
10/25/2010  E1.00 INCH       HOUSTON            GA   PUBLIC

            KATHLEEN AT HWY. 127.

0342 PM     HAIL             6 NE DEXTER             32.49N 82.99W
10/25/2010  E1.75 INCH       LAURENS            GA   PUBLIC

            LOWER DEXTER ROAD

0357 PM     HAIL             2 NNW ADRIAN            32.56N 82.60W
10/25/2010  E1.75 INCH       JOHNSON            GA   PUBLIC

            HWY. 15 SOUTH

&&

BDL
Local storm report, Oct 25, 4:55 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     5 N ADRIAN              32.60N 82.59W
10/25/2010                   JOHNSON            GA   EMERGENCY MNGR

            FEW TREES DOWN IN THE MEEKS AREA...5 MILES NORTH OF
            ADRIAN.

0448 PM     HAIL             3 E WRIGHTSVILLE        32.73N 82.67W
10/25/2010  E1.00 INCH       JOHNSON            GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF QUARTER SIZED HAIL BETWEEN
            WRIGHTSVILLE AND MOORES CHAPEL.

&&

BELANGER
Local storm report, Oct 25, 4:56 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             6 NNE PERRY             32.54N 83.70W
10/25/2010  E1.75 INCH       HOUSTON            GA   PUBLIC

            HALFWAY BETWEEN PERRY AND WARNER ROBBINS

0245 PM     HAIL             6 NNE PERRY             32.54N 83.70W
10/25/2010  E1.75 INCH       HOUSTON            GA   PUBLIC

            HALFWAY BETWEEN PERRY AND WARNER ROBBINS

0315 PM     HAIL             6 NNE PERRY             32.54N 83.70W
10/25/2010  E1.75 INCH       HOUSTON            GA   PUBLIC

            HALFWAY BETWEEN PERRY AND WARNER ROBBINS

0348 PM     HAIL             3 E WRIGHTSVILLE        32.73N 82.67W
10/25/2010  E1.00 INCH       JOHNSON            GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF QUARTER SIZED HAIL BETWEEN
            WRIGHTSVILLE AND MOORES CHAPEL.

0348 PM     TSTM WND DMG     5 N ADRIAN              32.60N 82.59W
10/25/2010                   JOHNSON            GA   EMERGENCY MNGR

            FEW TREES DOWN IN THE MEEKS AREA...5 MILES NORTH OF
            ADRIAN.

&&

BELANGER
Special weather statement, Oct 25, 5:05 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON OCT 25 2010

GAZ093-104-105-252145-
505 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 545 PM EDT...

AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW ERA...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
MACON AND DOOLY COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE HUNTINGTON...AMERICUS...LAMAR...NEW ERA...
METHVINS...ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE...
PENNINGTON...CLEARVIEW...FLINT RIVER WMA...DRAYTON...LILLY...
DOOLING...BYROMVILLE AND FIVE POINTS.
Special weather statement, Oct 25, 5:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT MON OCT 25 2010

GAZ086-252215-
533 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NUNEZ...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EMANUEL
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE OAK PARK...NUNEZ...DELLWOOD...LEXSY...SWAINSBORO...MODOC...
STILLMORE...TWIN CITY...GEORGE L SMITH STATE PARK...CANOOCHEE AND
GARFIELD.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 7:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more51 min
Oct 25, 10:06 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones39 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:38 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs52 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson39 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.